She's been on Synthoid ( thyroid medication ) sence shortly after birth. I noticed the dischard today for the first time. Could this be a side effect of medication ? She also has sinis problems and allergies. I'm very concerned because her mother is in drug rehab and the father is not present in her life at present time . She and sister live with the other grand-parents whom are directly and deeply involved in a religion that people refer to as a Cult. I know this is also sympthoms of female adult medical problems but have never been aware of this in children .
19 Feb 2010
Hope you see this answer. Realize that it has been a while since you posted. As a victim of sexual abuse at age 8 I would rule out vaginal discharge as a sign indicating this child has been. 10 year old girls are going through so much. My 9 year old has mood swings, stomach pains, and you can even see pubic hair. Her discharge could be as simple as the onslaut of menstration. I would first suggest that you have an open conversation with her about menstratation and the changes that go with and see if she might be going through this. Now, don't rule out other causes like antibotic induced yeast infection, masterbation, sexual activity. check out my review of cephalexin and see what i am going through with yeast infection. talk to your daughter about sex. finally take her to the doctor for her first pap.
hope this help, and i know it isn't easy to have these talks but i make it a point to openly discuss sex with my kids, three 15 yr old boys in my home, three boxes of condoms, and one request--- ask of one first and be respectful of both yours and your partner wants, needs and desires.
4 Jan 2010
It is normal for maturing girls to have some discharge. See if she will quietly tell you if it is making her itch, burns , swell or smell. These could be signs of a problem discharge. If she has recently been on anti biotics for her sinus problem, she could have gotten a yeast infection and it not been an std. Some discharges are the body's way of cleansing the tract. There is kit you can buy that supposedly tells you whether a person has a yeast or bacterial infection, but, it really just is checking the PH of the discharge and it expensive considering it really doesn't tell you what infection it is, it merely guesses by Ph whether it is yeast or not.It says all over it that it could be inaccurate as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, ...
12 answers • 22 Sep 2012
... The side effects sound like the start of my period ( ramping and breast enlargement) and now it looks like the blood has mixed with the ...
1 answer • 13 Mar 2013
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
We had protected sex more than 2 weeks before And we took 'the pill' within 24 hrs of our intercourse... and now she is facing with some ...
2 answers • 4 Aug 2015
Background: Female Age: 20 I have a problem with overproduction of vaginal fluid, this happens without any kind of sexual arousal. Sometimes have the ...
0 answers • 22 Sep 2015